# SDR YENA2023072000844

- Difficulty date: July 15, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 490
- Aircraft time: 30,694 hours, 20,598 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#481, DCA-RSW. (AIRCRAFT DIVERTED TO BWI) 'MULTIPLE GEESE STRUCK AT ROTATION. THE NOSE GEAR DOOR ARM WAS FOUND BROKEN ON POST-FLT; PERFORMED INSP IN REF TO AMM 05-50-02-200-801-A. FOUND RH NLG AFT DOOR LINKAGE ROD BROKEN AND AFT DOOR FWD SEAL BENT. NO SIGN OF INGESTION ON BOTH ENGINES. NO DAMAGE WAS NOTED ON SLATS AND FLAPS. NO DAMAGE NOTED ON MLGS.'
